South Carolina, 2015Damaging Wind in South Carolina, August 11, 2015
August 11, 2015 · NWS CHS · 1 event in 1 county or zone
A warm and moist airmass developed over southeast South Carolina well ahead of an approaching cold front. A few severe thunderstorms developed within the airmass, producing strong and damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm and moist airmass developed over southeast South Carolina well ahead of an approaching cold front. A few severe thunderstorms developed within the airmass, producing strong and damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Aug 11, 2:56 PM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Aug 11, 2:56 PM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
356 PM EDT TUE AUG 11 2015
.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE INTO THE AREA WEDNESDAY...THEN PUSH
SOUTH INTO NORTHERN FLORIDA THURSDAY BEFORE DISSIPATING OVER THE
WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
THROUGH THIS EVENING...DNVA IN THE WAKE OF SHORTWAVE ENERGY MOVING
INTO EASTERN NORTH CAROLINA HAS HELPED TO LIMIT DEEP CONVECTION
FOR MUCH OF THE DAY. HOWEVER...A RECENT INCREASE IN INSOLATION
DUE TO A THINNING OF THE MID/HIGH-LEVEL CLOUD CANOPY IS AIDING
DESTABILIZATION ACROSS MUCH OF THE REGION WITH SBCAPES APRCHG
2000-3000 J/KG AND LIFTED INDICES -5 TO -7C OVER THE SOUTHERN
TWO-THIRDS OF THE FORECAST AREA AS OF 11/19Z.
A STEADY INCREASE IN CONVECTION IS EXPECTED OVER THE NEXT FEW
HOURS...MAINLY CONCENTRATING ACROSS SOUTHEAST SOUTH CAROLINA AND
FAR SOUTHERN GEORGIA. THERE REMAINS SOME UNCERTAINTY HOW FAR
NORTH CONVECTION WILL PROPAGATE AND/OR DEVELOP WITH MUCH OF
INTERIOR SOUTHEAST SOUTH CAROLINA...INCLUDING THE CHARLESTON METRO
AREA...EMBEDDED WITHIN AN INSTABILITY MINIMUM. HIGH RESOLUTION
MODELS SUCH AS THE RAP AND H3R ARE CERTAINLY LESS BULLISH ACROSS
THE CHARLESTON TRI-COUNTY AREA COMPARED TO PREVIOUS RUNS...SO
FORECASTER CONFIDENCE IS CERTAINLY LOWER THAN AVERAGE FOR THIS
LATE IN THE DAY. WILL GO WITH A 50-70 PERCENT POP REGIME THROUGH
EARLY EVENING WITH THE HIGHEST GRIDDED POPS CLUSTERED ROUGHLY
ALONG/SOUTH OF A METTER-BEAUFORT LINE...INCLUDING THE SAVANNAH
METRO AREA. A RISK FOR HEAVY RAIN AND ISOLATED SEVERE TSTMS
REMAINS IN PLACE WITH DAMAGING WINDS...CLOUD TO GROUND LIGHTNING
AND MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS BEING THE
PRIMARY HAZARDS.
TONIGHT...A WEAK COLD FRONT WILL APPROACH FROM THE NORTHWEST AND
BE BE POSITIONED ACROSS THE FAR SOUTHERN MIDLANDS AND CSRA JUST
BEFORE SUNRISE WEDNESDAY. INDICATIONS ARE THAT THE RIBBON OF
HIGHEST MOISTURE WILL SHIFT OFF THE COAST LATER THIS EVENING AND
WITH IT THE BETTER CHANCES FOR SHOWERS/TSTMS. POPS WILL BE TRICKY
AS MUCH WILL DEPEND ON HOW QUICKLY THE PLUME OF MOISTURE PUSHES
OFFSHORE AND HOW THE MESOSCALE PATTERN CHANGES/MODULATES IN
RESPONSE TO STRONGER CONVECTION LATE THIS AFTERNOON/EVENING. WILL
CARRY 30-50 PERCENT POPS WITH LIKELY POPS OVER THE COASTAL WATERS.
LOWS TONIGHT WILL RANGE
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
WEDNESDAY...THE COLD FRONT WILL MEANDER ALONG THE COAST THOUGH THE
AFTERNOON SEA BREEZE MAY PUSH IT BACK INLAND. MODEL PWATS SHOW ONLY
A SLIGHT AMOUNT OF DRIER AIR TRYING TO PUSH IN FROM THE NORTHWEST
LATE IN THE DAY. THUS THE RAIN CHANCES INLAND WILL BE LIMITED AT
BEST. CLOSER TO THE COAST WHERE THE FRONT...SEA BREEZE AND DEEPER
MOISTURE EXIST...WE EXPECT SCATTERED AFTERNOON/EVENING SHOWERS AND
TSTMS. THE BEST COVERAGE LOOKS TO BE ACROSS SOUTHEAST GEORGIA DUE TO
DEEPER MOISTURE. HIGHS WILL RANGE FROM UPPER 80S ALONG THE COAST TO
LOWER 90S FAR INLAND.
THURSDAY...SOME DRIER AIR SPREADS INTO THE AREA AS HIGH PRESSURE
BUILDS FROM THE NORTH. PWATS EXPECTED TO DROP BELOW 1.5" DURING THE
DAY WITH SFC DEWPOINTS IN THE UPPER 60S EXCEPT ALONG THE COAST.
HOWEVER WITH TEMPS IN THE LOWER 90S AND SOME SHORTWAVE ENERGY
APPROACHING DURING THE AFTERNOON...ISOLATED SHOWERS AND TSTMS
EXPECTED.
FRIDAY...NORTHEAST LOW-LEVEL FLOW WILL GRADUALLY INCREASE MOISTURE
OFF THE ATLANTIC THOUGH INLAND AREAS WILL STILL BE FAIRLY DRY
THROUGHOUT THE COLUMN. A DEEPENING UPPER TROUGH OVER THE SOUTHEAST
COAST WILL SPREAD VORTICITY ENERGY INTO THE AREA FROM THE SOUTH.
THIS COMBINED WITH CONVERGENCE ALONG THE AFTERNOON SEA BREEZE SHOULD
PRODUCE SCATTERED CONVECTION...HIGHEST COVERAGE ACROSS FAR SOUTHEAST
PORTIONS. HIGH TEMPS WILL BE IN THE UPPER 80S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
A STALLED FRONT TO THE SOUTH AND EAST ALONG WITH SOME WEAK AREAS OF
LOW PRESSURE WILL PERSIST THROUGH THE WEEKEND BEFORE EVENTUALLY
DISSIPATING EARLY NEXT WEEK AS HIGH PRESSURE TRIES TO BUILD FROM THE
SOUTHEAST. THIS PATTERN MEANS THERE WILL BE SOME SHOWER AND
THUNDERSTORM CHANCES THROUGH THE PERIOD...ESPECIALLY FOR SOUTHEAST
GEORGIA AND COASTAL SC WHICH WILL BE NEARER THE DEEPER MOISTURE.
TEMPS SHOULD BE ABOUT NORMAL FOR THIS TIME OF YEAR.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
INITIAL CONCERN IS PINNING DOWN THE TIMING AND POTENTIAL IMPACTS
FROM TSTMS. RADAR SHOWS CONVECTION EXPANDING OVER EAST-CENTRAL
GEORGIA...WHICH HIGH RESOLUTION MODELS CAPTURED FAIRLY WELL. THIS
ACTIVITY IS EXPECTED TO GRADUALLY EXPAND EAST AND POSSIBLY UP THE
SEA BREEZE. THE BETTER CHANCES FOR IMPACTS WILL BE AT
KSAV...ROUGHLY 20-23Z WHERE TEMPO LOW-END MVFR VSBYS WILL BE SHOWN
IN TSRA. AT KCHS...ITS A BIT MORE UNCERTAIN. MAINTAINED TEMPO 4SM
-TSRA 20-23Z FOR NOW...BUT ADJUSTMENTS MAY BE NEEDED. SHOWER/TSTM
ACTIVITY BY LINGER INTO THE EVENING HOURS BEFORE SHIFTING
OFFSHORE...BUT GUIDANCE SUGGESTS MOST OF THIS WILL MISS THE
TERMINALS. VFR EXPECTED OUTSIDE OF TSTMS. THERE IS A LOW RISK FOR
LOW CLOUDS/STRATUS AT THE TERMINALS JUST BEFORE SUNRISE WEDNESDAY.
EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS POSSIBLE EACH
DAY IN AFTERNOON/EVENING SHOWERS AND TSTMS.
&&
.MARINE...
TONIGHT...LOW-LEVEL JETTING WILL OCCUR OVERNIGHT AHEAD OF AN
APPROACHING COLD FRONT. 15-20 KT LOOKS REASONABLE FOR MOST LEGS.
A FEW STRONG TSTMS COULD ALSO OCCUR OVERNIGHT WITH GUSTS TO 35
KT...LOCALLY HEAVY RAINFALL REDUCING VSBYS TO LESS THAN 1 NM AND
CLOUD TO WATER LIGHTNING.
WEDNESDAY THROUGH SUNDAY NIGHT...A WEAK COLD FRONT WILL DROP
INTO THE WATERS LATE WEDNESDAY THEN STALL JUST OFF THE COAST
WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS FROM THE NORTHWEST. A WEAK
PRESSURE PATTERN WILL EXIST THROUGH WEDNESDAY NIGHT WITH THE MAIN
DRIVE BEING A MODEST AFTERNOON SEA BREEZE ALONG THE COAST
WEDNESDAY. BY THURSDAY AS HIGH PRESSURE STRENGTHENS FROM THE NORTH
AND A COASTAL TROUGH DEVELOPS...A NORTHEAST FLOW SETS UP OVER THE
WATERS WITH INCREASING WINDS AND SEAS. HOWEVER...CONDITIONS
CURRENTLY EXPECTED TO REMAIN BELOW ADVISORY THRESHOLDS THROUGH THE
WEEKEND.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
ST/JRL
Hazardous weather outlook, Aug 11, 2:31 PM EST, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
331 PM EDT TUE AUG 11 2015
GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-121945-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
331 PM EDT TUE AUG 11 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORMS AND EXCESSIVE RAINFALL...NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA THROUGH THIS EVENING. A FEW OF THESE
THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WINDS. FREQUENT
CLOUD TO GROUND LIGHTNING AS WELL AS LOCALLY HEAVY RAINFALL WHICH
COULD PRODUCE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS
COULD ALSO OCCUR.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
AMZ330-350-352-354-374-121945-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
331 PM EDT TUE AUG 11 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
STRONG THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS WILL
AFFECT THE WATERS THROUGH TONIGHT. A FEW THUNDERSTORMS COULD
PRODUCE WINDS IN EXCESS OF 35 KNOTS...LOCALLY HEAVY RAINFALL
REDUCING VISIBILITIES TO LESS THAN 1 NAUTICAL MILE AND CLOUD TO
WATER LIGHTNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Aug 11, 12:55 PM EST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
155 PM EDT TUE AUG 11 2015
GAZ114-137-138-111830-
TATTNALL GA-INLAND LIBERTY GA-LONG GA-
155 PM EDT TUE AUG 11 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG...TATTNALL AND
LIBERTY COUNTIES UNTIL 230 PM EDT...
AT 155 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLENNVILLE...OR 13 MILES SOUTHEAST OF REIDSVILLE...MOVING EAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GLENNVILLE...GUMBRANCH...GUM BRANCH...DONALD AND MENDES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3200 8208 3202 8164 3172 8168 3180 8200
3181 8202 3182 8202 3181 8203 3185 8208
3185 8209
TIME...MOT...LOC 1755Z 273DEG 24KT 3191 8200Special weather statement, Aug 11, 12:55 PM EST, 4 hours before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
155 PM EDT TUE AUG 11 2015
GAZ114-137-138-111830-
TATTNALL GA-INLAND LIBERTY GA-LONG GA-
155 PM EDT TUE AUG 11 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG...TATTNALL AND
LIBERTY COUNTIES UNTIL 230 PM EDT...
AT 155 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLENNVILLE...OR 13 MILES SOUTHEAST OF REIDSVILLE...MOVING EAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GLENNVILLE...GUM BRANCH...DONALD AND MENDES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3200 8208 3202 8164 3172 8168 3180 8200
3181 8202 3182 8202 3181 8203 3185 8208
3185 8209
TIME...MOT...LOC 1755Z 273DEG 24KT 3191 8200Special weather statement, Aug 11, 1:32 PM EST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
232 PM EDT TUE AUG 11 2015
GAZ116-137-138-111900-
INLAND LIBERTY GA-LONG GA-INLAND BRYAN GA-
232 PM EDT TUE AUG 11 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...LONG AND
LIBERTY COUNTIES UNTIL 300 PM EDT...
AT 230 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUMBRANCH...OR NEAR FORT STEWART...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES CAN BE EXPECTED.
LOCATIONS IMPACTED INCLUDE...
HINESVILLE...FORT STEWART...MCINTOSH...WALTHOURVILLE...MIDWAY...
RICEBORO...FLEMINGTON AND ALLENHURST.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3183 8181 3200 8177 3200 8137 3171 8144
TIME...MOT...LOC 1830Z 283DEG 24KT 3190 8171
Special weather statement, Aug 11, 3:12 PM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EDT TUE AUG 11 2015
GAZ088-100-101-SCZ042-112045-
EFFINGHAM GA-BULLOCH GA-SCREVEN GA-HAMPTON SC-
412 PM EDT TUE AUG 11 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH...
EFFINGHAM AND HAMPTON COUNTIES UNTIL 445 PM EDT...
AT 410 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OLIVER...OR 10 MILES NORTHEAST OF STATESBORO...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...NEWINGTON...OLIVER...EGYPT...SHIRLEY...LEEFIELD...
KILDARE AND SHAWNEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING. AVOID USING METAL
EQUIPMENT AND KEEP DISTANCE FROM OBJECTS SUCH AS IRRIGATION
SYSTEMS...POLES...FENCES AND TREES. LIVESTOCK AND OUTDOOR PETS ARE
PARTICULARLY VULNERABLE IN OPEN FIELDS AND SHOULD BE TAKEN INTO
SHELTERS IF TIME PERMITS.
&&
LAT...LON 3242 8170 3260 8167 3267 8128 3233 8130
TIME...MOT...LOC 2010Z 270DEG 16KT 3252 8163
Special weather statement, Aug 11, 4:04 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
504 PM EDT TUE AUG 11 2015
SCZ047>049-051-112130-
INLAND JASPER SC-COASTAL JASPER SC-BEAUFORT SC-COASTAL COLLETON SC-
INLAND JASPER SC-BEAUFORT SC-COASTAL JASPER SC-
504 PM EDT TUE AUG 11 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...BEAUFORT
AND JASPER COUNTIES UNTIL 530 PM EDT...
AT 503 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELDON TO NEAR RIDGELAND
TO NEAR EBENEZER...AND MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HILTON HEAD ISLAND...BLUFFTON...BEAUFORT...PORT ROYAL...RIDGELAND...
CLARENDON...JASPER AND HARDEEVILLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3249 8038 3247 8041 3250 8043 3249 8046
3251 8051 3249 8048 3242 8047 3241 8050
3226 8064 3226 8065 3229 8066 3224 8065
3217 8071 3229 8112 3235 8114 3235 8116
3250 8103 3267 8067 3268 8063
TIME...MOT...LOC 2103Z 280DEG 30KT 3261 8080 3250 8104 3238 8115Thunderstorm Wind, Beaufort
- When
- August 11, 4:55 PM EST to 4:56 PM EST
- Where
- Beaufort County, 5.64 mi ENE of Frogmore
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.430, -80.480
The Beaufort County 911 Call Center reported a tree down near the intersection of Janette Drive and Coffin Point Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, August 11, 20151 death · 1 event
- Damaging Winds in Arizona, August 11, 2015$1.1 million · 65 kt wind · 8 events
- Damaging Wind in Texas, August 11, 2015$500,000 · 87 kt wind · 1 event
- Hail and Damaging Winds in North Carolina, August 11, 2015$100,000 · 50 kt wind · 4 events
- Flash Flooding in New York, August 11, 2015$100,000 · 3 events
- Flash Flood and Damaging Winds in Arizona, August 11, 2015$73,000 · 54 kt wind · 8 events
- Damaging Winds in North Carolina, August 11, 2015$39,000 · 50 kt wind · 10 events
- Lightning Strike in Georgia, August 11, 2015$38,000 · 1 event
- Damaging Winds in Arizona, August 11, 2015$24,000 · 56 kt wind · 3 events
- Flash Flood and Hail in Texas, August 11, 2015$15,000 · 1 in hail · 12 events
- Damaging Winds in South Carolina, August 11, 2015$22,000 · 55 kt wind · 3 events
- Drought in Texas, August 11 to 31, 201512 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 592833.